# SDR DAT2004F00002

- Difficulty date: April 16, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Engine: Pwa PT6*
- System (JASC): 3242 · Brake
- Part: Control Valve
- Part number: AC67750
- Part serial: HV247
- Condition: Failed
- Location: Brake
- Part time: 3,647 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE BRAKES WENT OUT ON THE GROUND.  THE FLIGHT CREW LOST CONTROL AND HIT ANOTHER AIRCRAFT.  THE RIGHT WING TIP HIT THE RT VERTICAL STABILIZER ON OTHER AC.  MECHANICS WERE DISPATCHED, THE RT WING TIP WAS REMOVED AND REPLACED.  THE BRAKE CONTROL VALVE WAS ALSO REMOVED AND REPLACED AND OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
